Rhodes, Frank and Williams, H. Paul (1995) Discrete subadditive functions as Gomory functions. Mathematical proceedings of the Cambridge Philosophical Society, 117 (03). pp. 559-574. ISSN 0305-0041
Our aim, in this paper, is to study a class of functions which occurs in pure integer programming, and to investigate conditions under which discrete subadditive functions belong to that class. The inspiration for the paper was the problem of classifying discrete metrics used in pattern recognition, while the methods of proof of the main theorem are those of pure integer programming.
|Additional Information:||© 1995 Cambridge Philosophical Society|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Research centres and groups > Management Science Group
Departments > Management
Actions (login required)
|Record administration - authorised staff only|